CSpace  > 计算数学与科学工程计算研究所
高维hilbert曲线的编码与解码算法设计
刘辉; 冷伟; 崔涛
2015
Source Publication数值计算与计算机应用
ISSN1000-3266
Volume36Issue:1Pages:42
Abstract本文设计了任意维空间中具有线性复杂度的希尔伯特序编码解码算法并提出了希尔伯特空间填充曲线的一种变体.本文同时对编码解码算法进行了改进,设计了复杂度更低的算法,降低了计算量.文中给出的希尔伯特空间填充曲线的变体保证曲线的编码顺序不随曲线阶数的改变而变化.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41387
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘辉,冷伟,崔涛. 高维hilbert曲线的编码与解码算法设计[J]. 数值计算与计算机应用,2015,36(1):42.
APA 刘辉,冷伟,&崔涛.(2015).高维hilbert曲线的编码与解码算法设计.数值计算与计算机应用,36(1),42.
MLA 刘辉,et al."高维hilbert曲线的编码与解码算法设计".数值计算与计算机应用 36.1(2015):42.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘辉]'s Articles
[冷伟]'s Articles
[崔涛]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘辉]'s Articles
[冷伟]'s Articles
[崔涛]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘辉]'s Articles
[冷伟]'s Articles
[崔涛]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.